Wydział Matematyki i Informatyki UJ - lista publikacji

1-18 z 18.

1977

17.
Analytic continuation of series of homogeneous polynomials in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. ZESZYT 19 (1977), 145--157
16.
Extension of separately analytic functions defined on a cross in the space Cn, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 35--44
15.
Geodesics of order 2, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 121--136
14.
Connections of order r, ANN. POLON. MATH. 34 (1977), no. 1, 69--83
13.
Généralisation des espaces symétriques, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 3, A179--A182
12.
Analytic continuation of pluriharmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 18 (1977), 45-51
11.
On some partial differential-functional equations, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 13--15
10.
Jets suffisants et fonctions de détermination finie (cas Rn→Rp, p≥1), C. R. MATH. ACAD. SCI. PARIS 284 (1977), no. 15, A877–A879
9.
On the asymptotically solvable linear boundary value problem, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 137--143
8.
Remarques sur une généralisation de l'inégalité de S, BERNSTEIN. C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 19, A1211--A1213
7.
Quasianalytic functions in the sense of Bernstein, DISSERTATIONES MATH. (ROZPRAWY MAT.) 147 (1977), 66 pp
6.
A new topology in the space of germs of holomorphic functions on a compact set in Cn, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1227--1232
5.
Isometric dilation of doubly commuting contractions and related models, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1233--1242
4.
Dilations on involution semigroups, PROC. AMER. MATH. SOC. 66 (1977), no. 1, 30--32
3.
A general dilation theorem, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 3, 263--267
2.
Some theorems on partial differential-functional inequalities of parabolic type, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 441 Prace Mat. Zeszyt 18 (1977), 93--104
1.
Uniqueness of solutions of the Cauchy problem for first order differential-function equations, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 475 Prace Mat. Zeszyt 19 (1977), 175--187